Global Existence and Long-Term Behavior of a Nonlinear Schrödinger-Type Equation

  • K. N. Soltanov

Abstract

We study a global mixed problem for the nonlinear Schrödinger equation with a nonlinear term in which the coefficient is a generalized function. A global solvability theorem for the analyzed problem is proved by using the general solvability theorem from [K. N. Soltanov, Nonlin. Anal.: Theory, Meth., Appl., 72, No. 1 (2010)]. We also investigate the behavior of the solution of the problem under consideration.
Published
25.01.2015
How to Cite
SoltanovK. N. “Global Existence and Long-Term Behavior of a Nonlinear Schrödinger-Type Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 1, Jan. 2015, pp. 68–87, http://umj.imath.kiev.ua/index.php/umj/article/view/1964.
Section
Research articles